# SDR AALA20001045

- Difficulty date: June 17, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LFEC SHOWS CRACK LOWER ROW OF RIVETS IN SKIN LAP STRINGER 4R AT STATION 585.  INSTALLED EXTERNAL DOUBLER AT STATION 585 STRINGER 4R PER SRM 53-30-3.  (M)
